# SDR R61A201711050871

- Difficulty date: November 5, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frames 83-84
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON FLOOR SUPPORT. MAINTENANCE REMOVED AND REPLACED FLOOR REPORT IAW SRM 51-41-02.
